- Description & Specifications
|Active Ingredients||Acetaminophen 325mg|
|For Use With (Application)||Provide quick relief from headaches, minor pain and discomfort|
|Inactive Ingredients||Povidone, Pregelatinized Starch, Stearic Acid|
|Storage Requirements||15 to 30°C|
|Product Type||Non-Aspirin Pain Reliever Aypanal Tablet|
We continue to work to improve your shopping experience and your feedback regarding this content is very important to us. Please use the form below to provide feedback related to the content on this product.
Your feedback has been submitted. Fisher Scientific is always working to improve our content for you. We appreciate your feedback.Ok